Admissible estimation in an one parameter nonregular family of absolutely continous distributions

Glen D Meeden, Byung Hwee Kim

Research output: Chapter in Book/Report/Conference proceedingChapter

Original languageEnglish
Title of host publicationCommun. Statist.-Theory Meth.
Pages2993-3001
Edition23
StatePublished - 1994

Cite this

Meeden, G. D., & Kim, B. H. (1994). Admissible estimation in an one parameter nonregular family of absolutely continous distributions. In Commun. Statist.-Theory Meth. (23 ed., pp. 2993-3001)